# SDR UPS402943

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20133
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 705501373634
- Condition: Malfunctioned
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED, ENGINE FLAME-OUT AT FL 350.  **S/D** REPLACED FUEL PUMP PER EO J T9D 7100-3426 AND TEST 3, 5 MM 71-00-00.  LEAK AND OPERATIONAL CHECK OK.
